# SDR COMA0470005

- Difficulty date: January 7, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 1,026 hours, 840 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Fire
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: A, H
- Precautionary procedure: O

## Discrepancy

COPILOTS FWD FLOOD LIGHT CAUGHT ON FIRE.  DEACTIVATED BY PULLING CIRCUIT BREAKER AND DEFERRED MAINT PER MEL.
